# SDR CALA2013092591424

- Difficulty date: September 23, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 49,525 hours, 5,966 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153023
- Part serial: 205
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED PRESSURE SENSOR LEFT INTERMEDIATE PRESSURE SENSOR FAULTS EXIST.  REPLACED SHUTOFF VALVE.
